# SDR AALA202103119010

- Difficulty date: March 10, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 31,503 hours, 12,900 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER'S WINDSHIELD HAS ARCING DAMAGE ON LOWER BUS BAR RIGHT CORNER & UPPR BUS BAR LEFT CORNER.   REMOVED AND REPLACED R1 WINDSHIELD IAW W/C 08L21056004.
